# SDR P5CA2025012700004

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 63,422 hours, 7,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE INSPECTION CARRIED OUT AS PER WC: SB 777-57A0125 RO ON RHW UPPER SKIN COMMON TO MLG TAB OUT FASTENER HOLES 0-6 AND FOUND HOLE #5 WITH OPEN CRACK IND APPROX 0.020-0.030 INCHES LENGTH,VIEW LOOKING DOWN AFT AT 1.2 & 7 O'CLOCK POSITION.( CRACKS ON FASTENER HOLE #5 REMOVED BY HOLE OVERSIZING AND REPAIR CARRIED OUT AS PER EN 017-25 REV 0 )
